# SDR ASAA2025070359427

- Difficulty date: July 3, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N266AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62683
- Aircraft time: 29,997 hours, 9,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8122
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR THRESHOLD CORRODED MARKED IN RED. GROUNDED - YES. REMOVED CORROSION IAW B737-900 SRM 53-30-15 ORIG. THICKNESS .045 REMOVED .002 REMAINING .043 FOUND TO BE WITHIN LIMITS AND TREATED AREA'S IAW SRM 53-30-15.
